# SDR IPXA10561412

- Difficulty date: July 27, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO BAY FLOORBOARD IS DAMAGED AT BS 1150, LBL 55.     REPLACED MAIN CARGO BAY FLOORBOARD AT BS 1150, LBL 55 IAW B757-5100-33281-B.
